# SDR DXTA2010061704124

- Difficulty date: June 15, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 10,831 hours, 8,911 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Failed
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AT FLT LEVEL 390, A SUDDEN, EXTREMELY LOUD SQUEALING NOISE FILLED CABIN, NO SECONDARY INDICATIONS OF A PRESSURE ISSUE AT THE TIME. STARTED A RAPID DESCENT AS A PRECAUTION, NOISE DID NOT DISSIPATE UNTIL BELOW 6000 FT WHEN CABIN & AIR PRESSURE EQUALIZED.  COMPLETED CONTROLLER TO PNEUMATIC RELAY CONNECTION LEAKAGE TEST & VACUUM & PNEUMATIC RELAY TO OUTFLOW VALVES PNEMATIC CONNECTION LEAK TEST (CHECK 1 AND 2). BOTH CHECKS SATISFACTORY. COMPLETED A CABIN LEAK TEST & SECONDARY DOOR SEAL TEST. SECONDARY DOOR SEAL FAILED. FOUND SEAL BLOWING OUT ON LOWER DOOR. ADJUSTED DOOR/SECONDARY SEAL IN REF TO THE MM 52-10-01. COMPLETED A CABIN LEAK CHECK & SECONDARY DOOR SEAL. BOTH PASSED IAW THE MM 21-31-00.
